American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Carl R. Riehm. The linear and quadratic Schur subgroups over the $S$-integers of a number field . Proc. Amer. Math. Soc. 107 (1989) 83-87. MR 979218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. Riehm. The Schur subgroup of the Brauer group of cyclotomic rings of integers . Proc. Amer. Math. Soc. 103 (1988) 27-30. MR 938638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J.-P. Tignol. Cyclic algebras of small exponent . Proc. Amer. Math. Soc. 89 (1983) 587-588. MR 718978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] T. J. Ford. Every finite abelian group is the Brauer group of a ring . Proc. Amer. Math. Soc. 82 (1981) 315-321. MR 612710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David J. Saltman. The Brauer group is torsion . Proc. Amer. Math. Soc. 81 (1981) 385-387. MR 597646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Andy R. Magid. Brauer groups of linear algebraic groups with characters . Proc. Amer. Math. Soc. 71 (1978) 164-168. MR 0485816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Fisher-Palmquist. The Brauer group of a closed category . Proc. Amer. Math. Soc. 50 (1975) 61-67. MR 0393195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chan Nan Chang. The Brauer group of an Amitsur field . Proc. Amer. Math. Soc. 39 (1973) 493-496. MR 0314812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1